# SDR DALA2016042403439

- Difficulty date: April 23, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL LT SIDE AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68.  REPLACED LOWER SILL LT SIDE AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 IAW SRM 51-72-11 AND DWG D53480019 MEASURES OF CORROSION ON LOWERSILL ARE: L=0.780", W=0.534", D=0.074".
